RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 2, Pages 1–9 (Mi adm44)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Modules whose maximal submodules have $\tau$-supplements

E. Büyükaşik

Izmir Institute of Technology, Department of Mathematics, 35430, Urla, Izmir, Turkey

Abstract: Let $R$ be a ring and $\tau$ be a preradical for the category of left $R$-modules. In this paper, we study on modules whose maximal submodules have $\tau$-supplements. We give some characterizations of these modules in terms their certain submodules, so called $\tau$-local submodules. For some certain preradicals $\tau$, i.e. $\tau=\delta$ and idempotent $\tau$, we prove that every maximal submodule of $M$ has a $\tau$-supplement if and only if every cofinite submodule of $M$ has a $\tau$-supplement. For a radical $\tau$ on R-Mod, we prove that, for every $R$-module every submodule is a $\tau$-supplement if and only if $R/\tau(R)$ is semisimple and $\tau$ is hereditary.

Keywords: preradical, $\tau$-supplement, $\tau$-local.

Full text: PDF file (208 kB)

Bibliographic databases:
MSC: 16D10, 16N80
Received: 24.04.2010
Revised: 01.03.2011
Language:

Citation: E. Büyükaşik, “Modules whose maximal submodules have $\tau$-supplements”, Algebra Discrete Math., 10:2 (2010), 1–9

Citation in format AMSBIB
\Bibitem{Buy10}
\by E.~B\"uy\"uka{\c s}ik
\paper Modules whose maximal submodules have $\tau$-supplements
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 1--9
\mathnet{http://mi.mathnet.ru/adm44}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884739}
\zmath{https://zbmath.org/?q=an:1212.16012}


Linking options:
  • http://mi.mathnet.ru/eng/adm44
  • http://mi.mathnet.ru/eng/adm/v10/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaynar E. Turkmen E. Aydin Y., “Generalizations of Rad-Supplemented Modules”, Publ. Inst. Math.-Beograd, 104:118 (2018), 139–148  crossref  mathscinet  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:125
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020